Some useful equivalence properties of Hausman's test

Détails

ID Serval
serval:BIB_9846E3FF8D9A
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Titre
Some useful equivalence properties of Hausman's test
Périodique
Economics Letters
Auteur(s)
Holly Alberto, Monfort Alain
ISSN
0165-1765
Statut éditorial
Publié
Date de publication
1986
Peer-reviewed
Oui
Volume
20
Numéro
1
Pages
39-43
Langue
anglais
Résumé
This paper describes in general terms situations in which apparently different expressions for Hausman's test statistic are actually either asymptotically equivalent or numerically equal. It also describes, in the most general possible way, cases where quadratic forms based on linear combinations of the constrained and unconstrained estimators of all the unknown parameters of a model are asymptotically equivalent to the classical test statistics. The theoretical results presented in this paper are illustrated with an example.
Création de la notice
06/10/2010 19:14
Dernière modification de la notice
20/08/2019 15:59
Données d'usage